<< Previous Issue Kyungpook Mathematical Journal (Vol. 40, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 1—207
 Original Articles 
Special Linear Group and Modi ed Laguerre Functions
M.A.Pathan, Subuhi Khan
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 1—8
Kaplansky-type Theorems
Hwankoo Kim
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 9—16
New Mixed Finite Element Method for Stokes Equations
Haiming Gu, Huiming Liu, Guozhu Liu, Sunren Zhao
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 17—28
Criteria for Oscillation of Impulsive Differential Equations of First Order with Deviating Argument
Margarita Boneva Dimitrova
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 29—37
A Certain Subclass of Analytic Functions with Negative Coefficients and Fixed Points
R.K Raina1, T.S.Nahar2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 39—48
Time Optimal Initial Function Problem of Retarded Systems with Unbounded Operators
Jong-Yeoul Park1, Jin-Mun Jeong2, Chul-Yun Park2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 49—63
An n-dimensional Version of Ostrowski's Inequality for Mappings of the H\"{o}lder Type
S.S. Dragomir, N.S. Barnett, P. Cerone
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 65—75
Meromorphic Solutions of Systems of Extraordinary Algebraic Differential Equations in the Complex Domain
Gao Lingyun
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 77—85
On the Hyers-Ulam Stability of a Functional Equation of Davison
Soon-Mo Jung1, Prasanna K. Sahoo2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 87—92
Matrix Transformations of Nakano Vector-valued Sequence Space
Suthep Suantai, Chanan Sudsukh
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 93—97
An Improvement of Pachpatte's Inequalities
Dah-Yan Hwang
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 99—101
Invertible Interpolation Problems in Tridiagonal Algebra
Young Soo Jo
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 103—114
A Study of Multidimensional Fractional Integral Operators and Generalized Stieltjes Transform
Mridula Garg, Mridula Purohit
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 115—124
The Potential Theory for Degenerated Elliptic Operators $ A_\a = -\div(x_n^\a \nabla \cdot)$
Toshio Horiuchi
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 125—138
Exponentially Convex Functions Depending on the Norm
A. S. Okb El-Bab1, Mariam A. Alghamdi2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 139—147
On Sequential Spaces and a Related Class of Spaces
Woo Chorl Hong
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 149—155
Extension Shape Theory
Ivan Ivan\v si\'c1, Leonard R. Rubin2, Philip J. Schapiro3
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 157—172
Real Hypersurfaces in Complex Hyperboric Space with Parallel Weyl Conformal Curvature Tensor
Christos Baikoussis1, Young Jin Suh2
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 173—184
Semi-invariant Submanifolds with Lift-flat Normal Connection in a Complex Projective Space
U-Hang Ki, He-Jin Kim
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 185—194
Kauffman Bracket Polynomial of Sums of 4-tangles and their Minimality
Yongju Bae
Kyungpook Mathematical Journal 2000 Vol. 40, No. 1, 195—207

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd